Order Article Reprints
Journal: Mathematics, 2021
Volume: 9
Number: 1194
Article:
Maximizing the Chaotic Behavior of Fractional Order Chen System by Evolutionary Algorithms
Authors:
by
Jose-Cruz Nuñez-Perez, Vincent-Ademola Adeyemi, Yuma Sandoval-Ibarra, Francisco-Javier Perez-Pinal and Esteban Tlelo-Cuautle
Link:
https://www.mdpi.com/2227-7390/9/11/1194
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.